Publication
Title
A logical approach to formalizing organization ecology
Author
Language
English
Source (journal)
American sociological review / American Sociological Association. - Washington, D.C., 1936, currens
Publication
Washington, D.C. : 1994
ISSN
0003-1224 [print]
1939-8271 [online]
Volume/pages
59:4(1994), p. 571-593
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 16.04.2009
Last edited 25.04.2017
To cite this reference